# SDR MALA010225

- Difficulty date: February 19, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, FLOORBOARD FLANGE FOR PANEL 122 DZ HAS CORROSION.  REFER TO CELSIUS W/O 19347, TASK 2574.  MAINTENANCE FABRICATED NEW FLANGE PER SAMPLE SAME AS ORIGINAL MATERIAL.  ALODINED, AND PRIMED IAW SRM 51-20-42 & 51-20-43.  TOPCOATED IAW SRM 51-20-43.
